# SDR ABXA9500921

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 813AX C-CHECK INSPECTION, FOUND LEFT HAND WING AT STATION XCW 69.5 HAS 3 EACH DAMAGED HOLES IN FORWARD LEG OF FORWARD LOWER SPAR CAP IN CENTER TANK.  REPAIRED DAMAGED HOLES AT LEFT WING STATION XCW 69.5 IAW ABX REA D857-12575MR.
